MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP PEDIATRIC; ELECTRODES

BIO-DETEK INCORPORATED ONESTEP PEDIATRIC; ELECTRODES
Model Number 8900-0218-40
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during training by facility staff, the associated defibrillator was unable to detect the attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The product was not returned to zoll medical corporation for evaluation.However, the customer provided a video for review.The video shows that the customer was not following the instructions for use (ifu).The user pulled the pads out from the pad corner not from a red tab.The ifu for onestep pediatric cpr electrodes state: "grasp the back/sternum electrode from the bottom red tab and peel from the plastic liner.".Analysis of reports of this type has not identified an increase in trend.

Brand Name
ONESTEP PEDIATRIC
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key20558103
Report Number1218058-2024-00097
Device Sequence Number13006710
Product Code MKJ
UDI-Device Identifier00847946016234
UDI-Public(01)00847946016234(17)250319(10)1223
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/19/2025
Device Model Number8900-0218-40
Device Lot Number1223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown